# SDR SWAA2022102756542

- Difficulty date: October 6, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N8654B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37045
- Aircraft time: 27,109 hours, 12,549 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 221GF IS CRACKED ON FWD LEFT SIDE CORNER. / [01] REPLCAED FLOOR PANEL 221GF PANEL WILL BE INSTALLED ON WORK CARD TTG8Q00EK6TE;[02] VERIFIED STEP 1;COMPLETE
